# SDR DALA2014102805867

- Difficulty date: October 24, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 256E.   FLOOR PANEL REPAIRED IAW SRM 51-10-3,  PAR 14, 21, 26 AND SRM 53-01, FIG 2.
